Viewing 3 posts - 1 through 3 (of 3 total)
  • Author
    Posts
  • Anonymous
    Post count: 93172

    Linda T. . .I am hypo with a TSH that just finally rose from .002 to .111, and yes this could be true for you (but only your doctor can say). After we have been hyper for a long time, the normal hypothalamus/pituitary TSH control mechanism shuts off, like a thermostat in a room that’s too warm. Very often, it fails to start up again when the “room” gets too cold. I have been hypo over two months and it is only beginning to function again. My endocrinologist told me it can take from 3-6 months for some people. He says this is a common occurence.
    Dianne N

    Anonymous
    Post count: 93172

    Help! I can’t seem to get any answers. I’m on Tapazole. My most
    recent blood test indicates a TSH of .03. Yet, I don’t feel hyper–I
    feel hypo. Cold, more tired, slower heartbeat, heavier PMS/bleeding, etc.
    Anyone else experience this with Tapazole?

    I wanted to cut my dose because my brain is beginning to fog and my
    legs were developing a restlessness, but my doctor says no. Any help,
    comments appreciated.

    Linda

    Anonymous
    Post count: 93172

    This is true on PTU, too, isn’t it? In my report from the Endo it said
    that my TSH would stay low for a while (other blood levels are returning
    to normal). On PTU does that also take 3-6 months, and is this when
    they decide you are in remission or not, when it rises?

    Thanks. Glynis

Viewing 3 posts - 1 through 3 (of 3 total)
  • You must be logged in to reply to this topic.